# SDR NP6A2015F00000

- Difficulty date: September 2, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N702NP
- Make and model: Snias AS350B3
- Aircraft serial: 4584
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: ECS0744A06A0
- Condition: Failed
- Location: Nav Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A NAVIGATION & STROBE LIGHT FAILURE.  THE NAVIGATION STROBE LIGHT UNIT GNDED INTERNALLY.  THE ECS0744A06A0 CB FOR THE NAVIGATION  & THE ECS0744A06A0, CB FOR THE ANTI-COLLISION & STROBE FAILED TO TRIP, CAUSING THE NAVIGATION LIGHT SWITCH & THE ANTI-COLLISION SWITCH TO FAIL.  THE FAILURE OF THE NAVIGATION LIGHT SWITCH & THE ANTI-COLLISION SWITCH PROTECTED THE CIRCUITS FROM FURTHER DAMAGE & THE POSSIBILITY OF AN IN-FLIGHT FIRE, DUE TO THE CB MALFUNCTIONING.  THESE CB ARE KNOWN FOR FAILING.  MAY CAUSE IN-FLIGHT FIRE.
